# SDR SWAA2022080137125

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 5,746 hours, 2,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT FLT ATTENDANT SEAT INBD FLASHLIGHT WONT TEST. / [01] OK TO CONTINUE PER MEL 25-64-02. SP#1B;[02] R&R AFT RH FA SEAT INBD FLASHLIGHT & BATTERY PER MM 25-64-00
